# SDR SWAA101251

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 19,528 hours, 11,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, LT EEPLS COVER CRACKED BETWEEN ROW 2 TO ROW 19.  REMOVED AND REPLACED COVER PER MM.
